Deakin University
Browse

File(s) under permanent embargo

Orthogonal feedback scheme for network coding

journal contribution
posted on 2011-09-01, 00:00 authored by J Yang, B Dai, B Huang, Shui Yu
Orthogonal feedback scheme for network coding

History

Journal

Journal of Network and Computer Applications

Volume

34

Issue

5

Pagination

1623 - 1633

Publisher

Academic Press

Location

United Kingdom

ISSN

1084-8045

eISSN

1095-8592

Language

eng

Publication classification

C1 Refereed article in a scholarly journal; C Journal article

Copyright notice

2011, Academic Press